MathSciNet Relay Station
MathSciNet bibliographic data
MR2863907 (2012m:53102) 53C26 (32Q25)
Oguiso, Keiji; Schröer, Stefan Enriques manifolds. J. Reine Angew. Math. 661 (2011), 215–235.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement